zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A variable dimension fixed point algorithm and the orientation of simplices. (English) Zbl 0575.65043
A variable dimension algorithm with integer labelling is proposed for solving systems of n equations in n variables. The algorithm is an integer labelling version of the 2-ray algorithm proposed by the author. The orientation of lower dimensional simplices is studied and is shown to be preserved along a sequence of adjacent simplices.
65H10Systems of nonlinear equations (numerical methods)
[1]E. Allgower and K. Georg, ”Simplicial and continuation methods for approximating fixed points and solutions to systems of equations”,SIAM Review 22 (1980) 28–85. · Zbl 0432.65027 · doi:10.1137/1022003
[2]B.C. Eaves, ”A short course in solving equations with PL homotopies”,SIAM-AMS Proceedings 9 (1976) 73–143.
[3]B.C. Eaves and H. Scarf, ”The solution of systems of piecewise linear equations”,Mathematics of Operations Research 1 (1976) 1–27. · Zbl 0458.65056 · doi:10.1287/moor.1.1.1
[4]M. Kojima and Y. Yamamoto, ”A unified approach to the implementation of several restart fixed point algorithms and a new variable dimension algorithm”,Mathematical Programming 28 (1984) 288–328. · Zbl 0539.65036 · doi:10.1007/BF02612336
[5]G. van der Laan, ”Simplicial fixed point algorithms”, Ph.D. Dissertation, Free University (Amsterdam, 1980).
[6]G. van der Laan, ”On the existence and approximation of zeroes”,Mathematical Programing 28 (1984) 1–24. · Zbl 0535.65031 · doi:10.1007/BF02612710
[7]G. van der Laan and A.J.J. Talman, ”A restart algorithm for computing fixed point without extra dimension”,Mathematical Programming 17 (1979) 74–84. · Zbl 0411.90061 · doi:10.1007/BF01588226
[8]G. van der Laan and A.J.J. Talman, ”A restart algorithm without an artificial level for computing fixed points on unbounded regions”, in: H.-O. Peitgen and H.-O. Walther, eds.,Functional Differential Equations and Approximation of Fixed Points, Lecture Notes in Mathematics 730 (Springer Berlin, 1979) pp. 247–256.
[9]G. van der Laan and A.J.J. Talman, ”Convergence and properties of recent variable dimension algorithms”, in: W. Forster, ed.,Numerical Solution of Highly Nonlinear Problems, Fixed Point Algoroithms and Complementarity Problems (North-Holland, New York, 1980) pp. 3–36.
[10]G. van der Laan and A.J.J. Talman, ”A class of simplicial restart fixed point algorithms without an extra dimension”,Mathematical Programming 20 (1981) 33–48. · Zbl 0441.90112 · doi:10.1007/BF01589331
[11]R. Saigal, ”A homotopy for solving large, sparse and structured fixed point problems”,Mathematics of Operations Research 8 (1983) 557–578. · Zbl 0532.65039 · doi:10.1287/moor.8.4.557
[12]M.J. Todd, ”Orientation in complementary pivoting”Mathematics of Operations Research 1 (1976) 54–66. · Zbl 0457.90074 · doi:10.1287/moor.1.1.54
[13]A.H. Wright, ”The octahedral algorithm, a new simplicial fixed point algorithm”,Mathematical Programming 21 (1981) 47–69. · Zbl 0475.65029 · doi:10.1007/BF01584229
[14]Y. Yamamoto, ”A new variable dimension algorithm for the fixed point problem”,Mathematical Programming 25 (1983) 329–342. · Zbl 0495.90071 · doi:10.1007/BF02594783
[15]Y. Yamamoto and K. Murata, ”A new variable dimension algorithm: extension for separable mappings, geometric interpretation and some applications”, Discussion Paper Series No. 129 (81-30), University of Tsukuba (Japan, 1981).